# SDR CA990707078

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: O5K21129
- Condition: Cracked
- Location: Engine
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER HEAD CRACKED.
